MAUDE Adverse Event Report: Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 68HP-425
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "suspected/actual rupture/deflation, change shape/size/style" via the national breast implant registry (nbir).This record is for the left side.The device was explanted.
 
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: deflation.

Brand Name
Style 68 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50141906
Report Number9617229-2026-14677
Device Sequence Number13064485
Product Code FWM
UDI-Device Identifier10888628000421
UDI-Public(01)10888628000421(17)Unknown
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68HP-425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale